آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,698
تعداد مشاهده مقاله7,967,065
تعداد دریافت فایل اصل مقاله5,349,970
JAHAN, IFFAT. (1387). MODULARITY OF AJMAL FOR THE LATTICES OF FUZZY IDEALS OF A RING. نشریه علمی دانشگاه سیستان و بلوچستان, 5(2), 71-78. doi: 10.22111/ijfs.2008.335
IFFAT JAHAN. "MODULARITY OF AJMAL FOR THE LATTICES OF FUZZY IDEALS OF A RING". نشریه علمی دانشگاه سیستان و بلوچستان, 5, 2, 1387, 71-78. doi: 10.22111/ijfs.2008.335
JAHAN, IFFAT. (1387). 'MODULARITY OF AJMAL FOR THE LATTICES OF FUZZY IDEALS OF A RING', نشریه علمی دانشگاه سیستان و بلوچستان, 5(2), pp. 71-78. doi: 10.22111/ijfs.2008.335
JAHAN, IFFAT. MODULARITY OF AJMAL FOR THE LATTICES OF FUZZY IDEALS OF A RING. نشریه علمی دانشگاه سیستان و بلوچستان, 1387; 5(2): 71-78. doi: 10.22111/ijfs.2008.335


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.